# SDR KBM2004F00004

- Difficulty date: October 28, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 0690102443
- Part serial: 116592
- Condition: Inoperative
- Location: Vhf System
- Part time: 1,833 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONSTANT STATIC HEARD THRU PILOT HEADSET THRU VHF WITH ACCESSORIES ON.  NO STATIC WITH ACCESSORIES OFF.  REMOVED AND REPLACED WITH SERVICEABLE RADIO.  (K)
